Operators with Absolutely Bounded Matrices.

Ahmed Ramzi Sourour

Mathematische Zeitschrift (1978)

  • Volume: 162, page 183-188
  • ISSN: 0025-5874; 1432-1823

How to cite


Sourour, Ahmed Ramzi. "Operators with Absolutely Bounded Matrices.." Mathematische Zeitschrift 162 (1978): 183-188. <http://eudml.org/doc/172725>.

author = {Sourour, Ahmed Ramzi},
journal = {Mathematische Zeitschrift},
pages = {183-188},
title = {Operators with Absolutely Bounded Matrices.},
url = {http://eudml.org/doc/172725},
volume = {162},
year = {1978},

AU - Sourour, Ahmed Ramzi
TI - Operators with Absolutely Bounded Matrices.
JO - Mathematische Zeitschrift
PY - 1978
VL - 162
SP - 183
EP - 188
UR - http://eudml.org/doc/172725
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.